Translator Disclaimer
July 2001 A note on the multilinear oscillatory singular integral operators
Zefu Chu, Guoen Hu, Zhibo Lu
Hiroshima Math. J. 31(2): 201-212 (July 2001). DOI: 10.32917/hmj/1151105699

Abstract

Citation

Download Citation

Zefu Chu. Guoen Hu. Zhibo Lu. "A note on the multilinear oscillatory singular integral operators." Hiroshima Math. J. 31 (2) 201 - 212, July 2001. https://doi.org/10.32917/hmj/1151105699

Information

Published: July 2001
First available in Project Euclid: 23 June 2006

zbMATH: 1011.42008
MathSciNet: MR1849189
Digital Object Identifier: 10.32917/hmj/1151105699

Subjects:
Primary: 42B20
Secondary: 47G10

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.31 • No. 2 • July 2001
Back to Top